Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Limit set equivalences of replete semigroups


Authors: Ethan M. Coven and William L. Reddy
Journal: Proc. Amer. Math. Soc. 23 (1969), 625-630
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0251163-5
MathSciNet review: 0251163
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0251163-5
Article copyright: © Copyright 1969 American Mathematical Society